Internet doctors at Benzo Buddies advise member to drive into a brick wall at 80 MPH

considering reinstatement
« on: November 26, 2018, 09:27:24 pm »

[Buddie]

it’s been a month since i took anything. I can’t eat i can’t sleep can’t play with my kids. I am basically a walking zombie. I have some many symptoms it would be hard to list them all.

Re: considering reinstatement
« Reply #1 on: November 26, 2018, 09:38:45 pm »

[Buddie]

your taper was very very fast and ativan is the worst devil in my eyes..
What you feel now is totally normal. Keep that in mind.
You have 2 options: Ride it out no matter what or reinstate quickly on a benzo like valium hoping to stabilize and do a proper taper according to the ashton manual. Option 2 requires a doctor who gives you the prescription and you do not know if you will really stabilize or feel worse.
All I can say is that this is early withdrawal. 1001 symptoms. The feeling of freaking out. Being half dead, with intrusive thoughts, depression, overwhelming ideas, dreams, insomnia – that is real withdrawal.

My taper from ativan was too fast, too, although I held dosages for weeks and months the cuts were too big. The withdrawal was horrbible but I did not want to reinstate because I was in tolerance from it.

I cannot help you more than telling you that a lot of members have survived what you are experiencing now and that I hope it will get better for you soon. No one deserves this…

Leave a Reply

Your email address will not be published. Required fields are marked *